Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 331, Number 2

All articles in this issue are freely accessible.

Commutator theory for relatively modular quasivarieties
Keith Kearnes and Ralph McKenzie.
Trans. Amer. Math. Soc. 331 (1992), 465-502
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1062872
On the positive solutions of semilinear equations $Δu+𝜆u-hu^{p}=0$ on the compact manifolds
Tiancheng Ouyang.
Trans. Amer. Math. Soc. 331 (1992), 503-527
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1055810
The Bergman projection on Hartogs domains in $C^{2}$
Harold P. Boas and Emil J. Straube.
Trans. Amer. Math. Soc. 331 (1992), 529-540
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1062188
Invariant affine connections on Lie groups
H. Turner Laquer.
Trans. Amer. Math. Soc. 331 (1992), 541-551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1075384
Finite determination on algebraic sets
L. Kushner.
Trans. Amer. Math. Soc. 331 (1992), 553-561
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1028759
Galois groups and the multiplicative structure of field extensions
Robert Guralnick and Roger Wiegand.
Trans. Amer. Math. Soc. 331 (1992), 563-584
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1036008
Approximation of Jensen measures by image measures under holomorphic functions and applications
Shang Quan Bu and Walter Schachermayer.
Trans. Amer. Math. Soc. 331 (1992), 585-608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1035999
Isoparametric submanifolds of hyperbolic spaces
Bingle Wu.
Trans. Amer. Math. Soc. 331 (1992), 609-626
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1131078
On the analyticity of solutions of first-order nonlinear PDE
Nicholas Hanges and François Trèves.
Trans. Amer. Math. Soc. 331 (1992), 627-638
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1061776
On local structures of the singularities $A_{k}D_{k}$ and $E_{k}$ of smooth maps
Yoshifumi Ando.
Trans. Amer. Math. Soc. 331 (1992), 639-651
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1055564
On twistor spaces of anti-self-dual Hermitian surfaces
Massimiliano Pontecorvo.
Trans. Amer. Math. Soc. 331 (1992), 653-661
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1050087
Products of commutative rings and zero-dimensionality
Robert Gilmer and William Heinzer.
Trans. Amer. Math. Soc. 331 (1992), 663-680
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1041047
A bounded mountain pass lemma without the (PS) condition and applications
Martin Schechter.
Trans. Amer. Math. Soc. 331 (1992), 681-703
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1064270
A restriction theorem for modules having a spherical submodule
Nicolás Andruskiewitsch and Juan A. Tirao.
Trans. Amer. Math. Soc. 331 (1992), 705-725
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1034657
The Gauss map of a genus three theta divisor
Clint McCrory, Theodore Shifrin and Robert Varley.
Trans. Amer. Math. Soc. 331 (1992), 727-750
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1070351
Growth series of some wreath products
Walter Parry.
Trans. Amer. Math. Soc. 331 (1992), 751-759
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1062874
$3$-manifold groups with the finitely generated intersection property
Teruhiko Soma.
Trans. Amer. Math. Soc. 331 (1992), 761-769
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1042289
Exactly $k$-to-$1$ maps between graphs
Jo Heath and A. J. W. Hilton.
Trans. Amer. Math. Soc. 331 (1992), 771-785
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1043859
Parametrization of a singular Lagrangian variety
Goo Ishikawa.
Trans. Amer. Math. Soc. 331 (1992), 787-798
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1044961
Schubert calculus in complex cobordism
Paul Bressler and Sam Evens.
Trans. Amer. Math. Soc. 331 (1992), 799-813
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1044959
Weakly compact homomorphisms
J. E. Galé, T. J. Ransford and M. C. White.
Trans. Amer. Math. Soc. 331 (1992), 815-824
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1085942
Compact actions commuting with ergodic actions and applications to crossed products
C. Peligrad.
Trans. Amer. Math. Soc. 331 (1992), 825-836
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1044964
Subsequence ergodic theorems for $L^{p}$ contractions
Roger L. Jones, James Olsen and Máté Wierdl.
Trans. Amer. Math. Soc. 331 (1992), 837-850
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1043860
Maximal triads and prime decompositions of surfaces embedded in $3$-manifolds
Michael Motto.
Trans. Amer. Math. Soc. 331 (1992), 851-867
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1062195
The union of compact subgroups of an analytic group
Ta Sun Wu.
Trans. Amer. Math. Soc. 331 (1992), 869-879
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1044968
Rotation sets for homeomorphisms and homology
Mark Pollicott.
Trans. Amer. Math. Soc. 331 (1992), 881-894
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1094554
Growth rates, $Z_{p}$-homology, and volumes of hyperbolic $3$-manifolds
Peter B. Shalen and Philip Wagreich.
Trans. Amer. Math. Soc. 331 (1992), 895-917
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1156298